# SDR SWIA201125496

- Difficulty date: January 21, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 20,438 hours, 17,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT ON RIGHT SIDE OF FUSELAGE IS BURNED OUT.  (FLT 6464)  RELAMPED EMERGENCY LIGHT.
